# SDR QXEA200501522

- Difficulty date: November 11, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,955 hours, 11,587 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowl Door
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: NR 2 ENGINE NACELLE COWL DOOR 422BL REQUIRES PERMANENT REPAIR OF FWD EDGE CRACKS.  MAINTENANCE REPAIRED IAW QX EA 6-71-157, RD 8/4-71-097, QX EA 6-71-222, PSM 1-84-7A, 51-00-06 AND Q400 AMM TASK 51-25-31-370-801.
